MathSciNet Relay Station
MathSciNet bibliographic data
MR186793 (32 #4248) 30.09 (26.00)
Lebedev, N. A.; Milin, I. M. An inequality. (Russian) Vestnik Leningrad. Univ. 20 1965 no. 19, 157–158.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement